×

Found 17 Documents (Results 1–17)

The Ginzburg-Landau equations for superconductivity with random fluctuations. (English) Zbl 1172.35083

Isakov, Victor (ed.), Sobolev spaces in mathematics. III: Applications in mathematical physics. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85651-3/hbk; 978-5-901873-28-1; 978-0-387-85791-6/set; 978-0-387-85652-0/e-book). International Mathematical Series 10, 25-133 (2009).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field